# SDR SWAA2021102628195

- Difficulty date: October 8, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT; RH SIDE SHIELD HAS CORROSION ON UPPER SURFACE; STA 480+16; RBL 24; WL 156. / REMOVED CORROSION ORG THK 0.032' REMAING THK 0.027'. MAT LOSS 0.005 FOUND SHIELD OUT OF LIMITS IAW B737-800 SRM 53-30-15-01-1. RECIEVED NEW SHIELD LOCATED AND DRILED IAW B737-800 SRM 51-40-05-0G-0 AND BOEING DWG # 143A0080 REV-. INSTALLED NEW SHIELD IAW B737-800 SRM 51-40-02-0G-0 AND BOEING DWG # 143A0080 REV - P/N : 143A8126-38
